# SDR DALA2024022202460

- Difficulty date: February 18, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 89,018 hours, 17,345 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Indicator
- Condition: Shorted
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 1807 PRIOR TO PUSH ALL SLIDE LIGHTS WENT OUT, PURSER PANEL DOOR LIGHTS WENT OUT. ELECTRICAL BURNING SMELL AND DOORS ARMED WARN CIRCUIT BREAKER POPPED. CORRECTIVE ACTION: T/S PER B767-400 WDM 52-73-11 AND FOUND L1 DOOR SLIDE INDICATOR RECEPTACLE SHORTED OUT. REMOVED AND REPLACED L1 ALARM SIGNAL MODULE IAW B767-400 AMM 52-73. OPS CHECK GOOD. CYCLED ARM/DISARM L1 DOOR HANDLE AND VERIFIED DOORS ARMED WARNING CIRCUIT BREAKER DID NOT POP. A/C OK FOR SERVICE (5393458)
